آمار

تعداد نشریات43
تعداد شماره‌ها1,253
تعداد مقالات15,411
تعداد مشاهده مقاله51,239,484
تعداد دریافت فایل اصل مقاله14,250,087
Dastranj, Elham, Hejazi, Seyed Reza. (1397). Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries. سامانه مدیریت نشریات علمی, 6(3), 372-379.
Elham Dastranj; Seyed Reza Hejazi. "Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries". سامانه مدیریت نشریات علمی, 6, 3, 1397, 372-379.
Dastranj, Elham, Hejazi, Seyed Reza. (1397). 'Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries', سامانه مدیریت نشریات علمی, 6(3), pp. 372-379.
Dastranj, Elham, Hejazi, Seyed Reza. Exact solutions for Fokker-Plank equation of geometric Brownian motion with Lie point symmetries. سامانه مدیریت نشریات علمی, 1397; 6(3): 372-379.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب